Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 254, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jun 28, 2007, 12:30 PM CDT for 7 counties in Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 28, 2007, 12:30 PM CDT (17:30 UTC)
- Expired
- Jun 28, 2007, 3:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Whole counties
Counties Atascosa County, TX, Bexar County, TX, Comal County, TX, Frio County, TX, Guadalupe County, TX, Medina County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 64 km from the middle of the area, began a volume at 17:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 12:55 PM CDT | HEAVY RAIN 4 | 2 W Smithson Valley, TX | GBRA RAIN GUAGE REPORTED RAINFALL AMOUNT FOR THE LAST 3 HOURS. RAIN STILL FALLING. |
| Jun 28, 1:11 PM CDT | FLASH FLOOD | San Antonio, TX | CITY OF SAN ANTONIO PUBLIC WORKS HAS ANNOUNCED 47 STREETS AND ROADS HAVE BEEN CLOSED DUE TO FLOODING IN THE CITY OF SAN ANTONIO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 5.5 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 913 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 924 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- -26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KEWX 281733
FFWEWX
TXC013-029-091-163-187-325-493-282030-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1230 PM CDT THU JUN 28 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ATASCOSA COUNTY IN SOUTH CENTRAL TEXAS...
THIS INCLUDES THE CITIES OF...POTEET...PLEASANTON...JOURDANTON...
CHRISTINE...CHARLOTTE...CAMPBELLTON...
BEXAR COUNTY IN SOUTH CENTRAL TEXAS...
THIS INCLUDES THE CITIES OF...UNIVERSAL CITY...SAN ANTONIO...
COMAL COUNTY IN SOUTH CENTRAL TEXAS...
THIS INCLUDES THE CITIES OF...NEW BRAUNFELS...CANYON LAKE DAM...
FRIO COUNTY IN SOUTH CENTRAL TEXAS...
THIS INCLUDES THE CITY OF PEARSALL...
GUADALUPE COUNTY IN SOUTH CENTRAL TEXAS...
THIS INCLUDES THE CITY OF SEGUIN...
MEDINA COUNTY IN SOUTH CENTRAL TEXAS...
THIS INCLUDES THE CITIES OF...HONDO...DEVINE...CASTROVILLE...
WILSON COUNTY IN SOUTH CENTRAL TEXAS...
THIS INCLUDES THE CITIES OF...STOCKDALE...POTH...FLORESVILLE...
* UNTIL 330 PM CDT
* AT 1225 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED
TO DETECT THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER THE WARNED
AREA. RAINFALL RATES OF 1 TO 3 INCHES PER HOUR WERE NOTED FROM 10
MILES WEST OF PEARSALL TO JOURDANTON TO ELMENDORF TO UNIVERSAL
CITY TO CANYON LAKE WITH RATES LESS THAN ONE HALF INCH PER HOUR
ELSEWHERE. VERY HEAVY RAINFALL WILL CONTINUE TO MOVE EAST.
ISOLATED RAINFALL TOTALS OF 5 TO 7 INCHES ARE POSSIBLE. SOME
STREAMS WERE ALREADY RUNNING NEAR BANKFULL. THESE RAINS WILL CAUSE
FURTHER RISES ALONG THE HELOTES...OLMOS...SALADO CREEK BASINS AND
THE SAN ANTONIO AND MEDINA RIVER BASINS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TIMBERWOOD
PARK...THE DOMINION...SPRING BRANCH...SMITHSON VALLEY...SHAVANO
PARK...SELMA...SCHERTZ...MCQUEENEY...MARION...LIVE OAK...LEON
SPRINGS...HOLLYWOOD PARK...HILL COUNTRY VILLAGE...HELOTES...GARDEN
RIDGE...FAIR OAKS RANCH...CROSS MOUNTAIN...CIBOLO AND BULVERDE
RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED
AREA. TURN AROUND DONT DROWN.
WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
LAT...LON 2869 9937 2867 9827 2888 9818 2924 9781
2976 9806 2997 9828 2970 9876 2955 9895
2953 9934
$$3 follow-up statements
000
WGUS74 KEWX 281820
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
116 PM CDT THU JUN 28 2007
TXC013-029-091-163-187-325-493-282030-
COMAL TX-GUADALUPE TX-BEXAR TX-MEDINA TX-WILSON TX-ATASCOSA TX-
FRIO TX-
116 PM CDT THU JUN 28 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR
FRIO...ATASCOSA...WILSON...MEDINA...BEXAR...GUADALUPE AND COMAL
COUNTIES...
AT 114 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED
TO DETECT THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER THE WARNED
AREA. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WERE NOTED FROM
5 MILES WEST OF DILLEY TO CAMPBELLTON TO STOCKDALE WITH RATES LESS
THAN ONE HALF INCH PER HOUR ELSEWHERE. THE HEAVIEST RAINS WILL
SLOWLY DECREASE. ISOLATED RAINFALL TOTALS OF 5 TO 7 INCHES ARE
POSSIBLE. SOME STREAMS WERE ALREADY RUNNING NEAR OR ABOVE BANKFULL.
THESE RAINS WILL CAUSE FURTHER RISES ALONG THE
HELOTES...OLMOS...SALADO CREEK BASINS AND THE SAN ANTONIO AND MEDINA
RIVER BASINS. NUMEROUS ROADS REMAIN CLOSED ACROSS THE AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WINDCREST...
UNIVERSAL CITY...TIMBERWOOD PARK...THE DOMINION...TERRELL HILLS...ST.
HEDWIG...SPRING BRANCH...SMITHSON VALLEY...SHAVANO PARK...SELMA...
SEGUIN...SEA WORLD...SCHERTZ...SAN ANTONIO...RIO MEDINA...OLMOS
PARK...NEW BRAUNFELS...NEW BERLIN...MICO...MCQUEENEY...MARION...LIVE
OAK...LEON VALLEY...LEON SPRINGS...LACKLAND AFB...LA VERNIA...
KIRBY...HONDO...HOLLYWOOD PARK...HILL COUNTRY VILLAGE...HELOTES...
GARDEN RIDGE...FAIR OAKS RANCH...CROSS MOUNTAIN...CIBOLO...CHINA
GROVE...CASTROVILLE...CANYON LAKE DAM...BULVERDE AND ALAMO HEIGHTS
RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED
AREA. TURN AROUND DONT DROWN.
WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
LAT...LON 2869 9937 2867 9827 2888 9818 2924 9781
2976 9806 2997 9828 2970 9876 2955 9895
2953 9934
$$000
WGUS74 KEWX 281912
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
209 PM CDT THU JUN 28 2007
TXC013-029-091-163-187-325-493-282030-
COMAL TX-GUADALUPE TX-BEXAR TX-MEDINA TX-WILSON TX-ATASCOSA TX-
FRIO TX-
209 PM CDT THU JUN 28 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR
FRIO...ATASCOSA...WILSON...MEDINA...BEXAR...GUADALUPE AND COMAL
COUNTIES...
AT 207 PM CDT...NATIONAL WEATHER SERVICE RADAR SHOWED RAINFALL
INTENSITY DECREASING OVER THE WARNED AREA. LIGHT TO MODERATE RAINS
WILL PERSIST WITH RAINFALL RATES LESS THAN ONE HALF INCH PER HOUR.
THE RAINFALL INTENSITY WILL CONTINUE TO SLOWLY DECREASE. ADDITIONAL
RAINFALL AMOUNTS UP TO ONE INCH ARE POSSIBLE. SOME STREAMS WERE
RUNNING NEAR OR ABOVE BANKFULL. THESE RAINS WILL CAUSE FURTHER RISES
ALONG THE HELOTES...OLMOS...SALADO CREEK BASINS AND THE SAN ANTONIO
AND MEDINA RIVER BASINS. NUMEROUS ROADS REMAIN CLOSED ACROSS THE
AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WINDCREST...
UNIVERSAL CITY...TIMBERWOOD PARK...THE DOMINION...TERRELL HILLS...ST.
HEDWIG...SPRING BRANCH...SMITHSON VALLEY...SHAVANO PARK...SELMA...
SEGUIN...SEA WORLD...SCHERTZ...SAN ANTONIO...RIO MEDINA...OLMOS
PARK...NEW BRAUNFELS...NEW BERLIN...MICO...MCQUEENEY...MARION...LIVE
OAK...LEON VALLEY...LEON SPRINGS...LACKLAND AFB...LA VERNIA...
KIRBY...HONDO...HOLLYWOOD PARK...HILL COUNTRY VILLAGE...HELOTES...
GARDEN RIDGE...FAIR OAKS RANCH...CROSS MOUNTAIN...CIBOLO...CHINA
GROVE...CASTROVILLE...CANYON LAKE DAM...BULVERDE AND ALAMO HEIGHTS
RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED
AREA. TURN AROUND DONT DROWN.
WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
LAT...LON 2869 9937 2867 9827 2888 9818 2924 9781
2976 9806 2997 9828 2970 9876 2955 9895
2953 9934
$$000
WGUS74 KEWX 282038
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
330 PM CDT THU JUN 28 2007
TXC013-029-091-163-187-325-493-282040-
COMAL TX-GUADALUPE TX-BEXAR TX-MEDINA TX-WILSON TX-ATASCOSA TX-
FRIO TX-
330 PM CDT THU JUN 28 2007
...THE FLASH FLOOD WARNING HAS EXPIRED FOR FRIO...ATASCOSA...
WILSON...MEDINA...BEXAR...GUADALUPE AND COMAL COUNTIES...
AT 330 PM CDT...NATIONAL WEATHER SERVICE RADAR SHOWED RAINS RAPIDLY
ENDING ACROSS THE AREA. THE THREAT FOR ADDITIONAL FLASH FLOODING HAS
ENDED. AS A RESULT...THE FLASH FLOOD WARNING WAS ALLOWED TO EXPIRE.
DUE TO EARLIER VERY HEAVY RAINS...SOME STREAMS WILL CONTINUE TO RUN
NEAR OR ABOVE BANKFULL FOR THE NEXT FEW HOURS. THESE INCLUDE THE
HELOTES...OLMOS...SALADO CREEK BASINS AND THE SAN ANTONIO AND MEDINA
RIVER BASINS. ALSO...NUMEROUS ROADS REMAIN CLOSED ACROSS THE AREA.
SEE FLOOD WARNINGS...FLOOD STATEMENTS...AND RIVER STATEMENTS FOR
ADDITIONAL DETAILS
LAT...LON 2869 9937 2867 9827 2888 9818 2924 9781
2976 9806 2997 9828 2970 9876 2955 9895
2953 9934
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 11:53 AM CDT, 37 minutes earlier.
Area forecast discussion, Jun 28, 11:53 AM CDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1153 AM CDT THU JUN 28 2007 .UPDATE... HAVE UPDATED FCST TO LOWER AFTERNOON HIGHS IN THE RAIN AREA. RADAR LOOP DEPICTS RAIN BOMB OVER SOUTH CENTRAL TEXAS. CONVECTION IS SHOWING A WEAK CIRCULATION CENTERED OVER NORTHWEST BEXAR COUNTY. TORRENTIAL RAINS ASSOCIATED WITH THIS MCV WILL FALL ACROSS MEDINA...BEXAR...COMAL...KENDALL AND BANDERA COUNTIES OVER THE NEXT FEW HOURS. THIS CONTINUES TO BE A VERY DANGEROUS FLOODING SITUATION. && .PREV DISCUSSION... /ISSUED 1020 AM CDT THU JUN 28 2007/ UPDATE... CELL MERGERS GENERATING TORRENTIAL RAINFALL ALONG THE BALCONES ESCARPMENT FROM MEDINA COUNTY NORTHEASTWARD TO BURNET COUNTY. THE AREA OF RAINFALL IS SHOWING LITTLE MOVEMENT. DURING THE NEXT COUPLE OF HOURS THE GREATEST THREAT OF FLASH FLOODING WILL BE ACROSS NORTHEAST MEDINA COUNTY...EASTERN BANDERA COUNTY AND NORTHWEST BEXAR COUNTY NORTHWARD ACROSS KENDALL... BLANCO... EASTERN LLANO AND BURNET COUNTIES. THIS CONTINUES TO BE A VERY DANGEROUS FLOODING SITUATION. CURRENT FCST LOOKS GOOD...NO ADDITIONAL CHANGES ATTM. PREV DISCUSSION... /ISSUED 844 AM CDT THU JUN 28 2007/ UPDATE... HAVE DONE A QUICK UPDATE TO INCREASE POPS AND SKY COVER BASED ON CURRENT AND ANTICIPATED RADAR AND SATELLITE TRENDS. OF GREAT CONCERN WILL BE THE MERGER OF TWO CONVECTIVE COMPLEXES ACROSS THE EASTERN HILL COUNTRY. REMEMBER THAT BOUNDARY MERGERS RESULTED IN THE MARBLE FALLS/BURNET COUNTY RAIN/FLOOD EVENT. THIS IS A VERY DANGEROUS FLOODING SITUATION. PLEASE REMAIN ALERT TO THIS ONGOING DANGEROUS WEATHER SITUATION. IT IS NEVER TOO EARLY TO MAKE PLANS IN CASE OF AN EMERGENCY. PREV DISCUSSION... /ISSUED 608 AM CDT THU JUN 28 2007/ UPDATE... QUICK UPDATE TO FORECAST PACKAGE TO EXTEND THE FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING. PREV DISCUSSION... /ISSUED 528 AM CDT THU JUN 28 2007/ AVIATION... CIGS 1 THSD TO 3 THSD FT BKN WILL PREVAIL THRU 17Z WITH SCT SHRA AND TSRA. CIGS 3 THSD TO 6 THSD BKN ARE FORECAST AFTER 17Z WITH AREAS OF CIGS 1 THSD TO 2 THSD OVC AND VSBYS 1 TO 3 MILES IN RAIN WITH SHOWERS AND THUNDERSTORMS. CONDITIONS ARE FORECAST TO BECOME 5 THSD SCT CIGS ABOVE 10 THSD FT AFTER 23Z WITH SCT SHRA AND TSRA. BY 05Z CIGS OF 1 THSD TO 2 THSD FT BKN TO OVC ARE EXPECTED TO FORM AGAIN. PREV DISCUSSION... /ISSUED 321 AM CDT THU JUN 28 2007/ DANGEROUSLY WET PATTERN WILL CONTINUE ACROSS SOUTH CENTRAL TEXAS THROUGH AT LEAST THE MIDDLE OF NEXT WEEK... DISCUSSION... ONE OF THE MOST DIFFICULT THINGS ABOUT THIS FORECAST PACKAGE WAS TRYING TO COME UP WITH A NEW WAY TO EMPHASIZE JUST HOW WET...AND DANGEROUS...THE WEATHER PATTERN CONTINUES TO BE. TROPICAL AIRMASS WILL CONTINUE TO SIT OVER SOUTH CENTRAL TEXAS THROUGH THE NEXT SEVERAL DAYS. INSTABILITY AND WEAK CIRCULATIONS ALOFT WILL PROVIDE THE FOCUS FOR SHOWERS AND THUNDERSTORMS EACH DAY THROUGH AT LEAST THE BEGINNING OF NEXT WEEK. UNORGANIZED CONVECTION WILL IGNITE ACROSS THE REGION TODAY AND FRIDAY. THIS UNFORTUNATELY MEANS THAT EXACT LOCATIONS OF THE EXPECTED FLASH FLOODING CAN NOT BE PINPOINTED. HOWEVER...SINCE GROUNDS ACROSS THE ENTIRE CWA ARE ALREADY SATURATED...ANY ADDITIONAL RAINFALL COULD LEAD TO FLASH FLOODING. THE FLASH FLOOD WATCH CURRENTLY IN EFFECT THROUGH THIS MORNING WILL LIKELY BE EXTENDED. THE MID-LEVEL SHEAR AXIS WILL SHIFT TO THE WEST LATE FRIDAY AND SATURDAY...AND THE BEST RAIN CHANCES WILL THUS BE CENTERED ACROSS THE RIO GRANDE PLAINS DURING THIS TIME FRAME. FOR THE REST OF THE FORECAST PERIOD...BEST RAIN CHANCES WILL GENERALLY BE ACROSS THE EASTERN HALF OF THE CWA AS INSTABILITY FROM DIURNAL HEATING AND SEA BREEZE BOUNDARIES WILL PROVIDE FOCUS FOR CONVECTION. DAYTIME HIGHS WILL CONTINUE TO BE LOWER THAN NORMAL AS EXPANSIVE CLOUD COVERAGE WILL LIMIT SUNSHINE AND HEATING. HAVE GENERALLY GONE WITH GFS NUMBERS AS IT FINALLY SEEMS TO HAVE A GRASP ON THE SCENARIO. PLEASE REMAIN ALERT TO THE ONGOING DANGEROUS WEATHER SITUATION. IT IS NEVER TOO EARLY TO MAKE PLANS IN CASE OF AN EMERGENCY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 82 71 85 71 89 / 100 60 50 30 40 AUSTIN BERGSTROM INTL AIRPORT 82 70 86 70 88 / 100 60 50 30 40 DEL RIO INTL AIRPORT 91 73 87 72 88 / 50 60 50 60 50 SAN ANTONIO INTL AIRPORT 81 72 84 72 88 / 100 60 60 40 40 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO... GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR... KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS... UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA. && 13/06
Hazardous weather outlook, Jun 28, 4:41 AM CDT, 7 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 441 AM CDT THU JUN 28 2007 TXZ171>173-183>194-202>209-217>225-228-291100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 441 AM CDT THU JUN 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS TODAY AND THIS EVENING WILL PRODUCE LOCALLY HEAVY RAINS...FREQUENT DANGEROUS LIGHTNING...STRONG WIND GUSTS AND SOME HAIL. LOCALLY HEAVY RAIN IS EXPECTED TO CAUSE FLASH FLOODING ALONG CREEKS...STREAMS...RIVERS...AND AT LOW WATER CROSSINGS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A WET LATE JUNE TO EARLY JULY RAINFALL PATTERN IS EXPECTED. THE CHANCE OF SHOWERS AND THUNDERSTORMS IS FORECAST TO CONTINUE THROUGH THE EARLY TO MID PART OF NEXT WEEK. LOCALLY HEAVY RAIN...FREQUENT LIGHTNING...AND STRONG WINDS WILL ACCOMPANY THE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY.
In the hours before
Local storm report, Jun 28, 11:31 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1131 AM CDT THU JUN 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM HEAVY RAIN 9 S PIPE CREEK 29.59N 98.93W
06/28/2007 E5.00 INCH BANDERA TX EMERGENCY MNGR
RAINFALL ESTIMATES OF 4 TO 5 INCHES HAVE FALLEN OVER THE
SOUTHEAST PORTION OF BANDERA COUNTY AND THE FOLLOWING
ROADS HAVE BEEN CLOSED ACCORDING TO COUNTY OFFICIALS.
PARK ROAD 37 FROM HWY 16 TO THE STATE PARK. FM 1283 IS
CLOSED TO THE BANDERA AND MEDINA COUNTY LINE.
&&
WRLocal storm report, Jun 28, 11:38 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1138 AM CDT THU JUN 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM HEAVY RAIN 5 NE RIO MEDINA 29.48N 98.82W
06/28/2007 E5.00 INCH MEDINA TX EMERGENCY MNGR
RAINFALL ESTIMATES OF UP TO 5 INCHES HAVE FALLEN OVER THE
NORTHEAST PORTION OF MEDINA COUNTY AND THE FOLLOWING
ROADS HAVE BEEN CLOSED ACCORDING TO COUNTY OFFICIALS. FM
1283 CLOSED TO THE MEDINA AND BANDERA COUNTY LINE. FM
1796 IS CLOSED DUE TO HIGH WATER. FM 462 IS CLOSED FROM
HIGH WATER.
&&
WRLocal storm report, Jun 28, 11:40 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1140 AM CDT THU JUN 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM HEAVY RAIN 13 N SAN ANTONIO 29.65N 98.51W
06/28/2007 M0.00 INCH BEXAR TX BROADCAST MEDIA
STONE OAK SUBDIVISION HAS MEASURED UP TO 3.50 INCHES OF
RAINFALL SINCE MIDNIGHT.
&&
WRLocal storm report, Jun 28, 11:43 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1143 AM CDT THU JUN 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM HEAVY RAIN 6 NW SAN ANTONIO 29.52N 98.58W
06/28/2007 M0.00 INCH BEXAR TX BROADCAST MEDIA
RECORDED 2.16 SINCE 8 AM.
&&
WRLocal storm report, Jun 28, 11:46 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1146 AM CDT THU JUN 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM HEAVY RAIN 1 S LAKEHILLS 29.59N 98.94W
06/28/2007 M6.50 INCH BANDERA TX TRAINED SPOTTER
NWS SPOTTER MEASURED 6.50 INCHES OF RAINS SINCE 8AM.
&&
WRLocal storm report, Jun 28, 12:07 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1207 PM CDT THU JUN 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM FLASH FLOOD SAN ANTONIO 29.46N 98.51W
06/28/2007 BEXAR TX PUBLIC
WIDESPREAD STREET FLOODING WEST AVE. AND NAKOMA.
&&
WRThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 8:33 PM CDT | Severe Thunderstorm Warning | EWX | Bexar | 42 min |
| Jun 27, 9:06 PM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| Jun 27, 10:18 PM CDT | Flash Flood Warning | EWX | Travis, Williamson | 3 hr |
| Jun 27, 10:38 PM CDT | Flash Flood Warning | EWX | Atascosa, Frio | 3 hr |
| Jun 28, 1:53 AM CDT | Flash Flood Warning | EWX | Williamson | 4 hr |
| Jun 28, 2:25 AM CDT | Flash Flood Warning | EWX | Uvalde | 4 hr |
| Jun 28, 6:15 AM CDT | Flash Flood Warning | EWX | Karnes | 4 hr |
| Jun 28, 6:46 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Comal, Guadalupe, Wilson | 3 hr |
| Jun 28, 7:12 AM CDT | Flash Flood Warning | EWX | Edwards, Kerr | 93 min |
| Jun 28, 7:45 AM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Gillespie, Llano | 3 hr |
| Jun 28, 8:09 AM CDT | Flash Flood Warning | EWX | Hays, Travis | 3 hr |
| Jun 28, 8:09 AM CDT | Flash Flood Warning | EWX | Hays, Travis, Williamson | 3 hr |
| Jun 28, 8:38 AM CDT | Flash Flood Warning | EWX | Bandera, Kendall, Kerr, Real | 2 hr |
| Jun 28, 9:43 AM CDT | Flash Flood Warning | EWX | Bexar, Medina | 3 hr |
| Jun 28, 9:50 AM CDT | Flash Flood Warning | EWX | Atascosa | 3 hr |
| Jun 28, 10:42 AM CDT | Flash Flood Warning | EWX | Blanco, Gillespie, Kendall, Kerr, Llano | 3 hr |
| Jun 28, 11:43 AM CDT | Flash Flood Warning | EWX | Williamson | 2 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.